Jordan k-Homomorphisms onto Completely Prime ΓN Rings

Authors

  • Sujoy Charaborty Department of Mathematics, Shahjalal University of Science and Technology Sylhet
  • Akhil Chandra Paul Department of Mathematics, Rajshahi University Rajshahi

DOI:

https://doi.org/10.3329/ganit.v30i0.8500

Keywords:

Jordan k-Homomorphisms

Abstract

By introducing the notions of k-homomorphism, anti-k-homomorphism and Jordan khomomorphism of Nobusawa Γ -rings, we establish some significant results related to these concepts. If M1 is a Nobusawa Γ1 -ring and M2 is a 2-torsion free completely prime Nobusawa Γ2 -ring, then we prove that every Jordan k-homomorphism θ of M1 onto M2 such that k1 ) = Γ2 is either a k-homomorphism or an anti-k-homomorphism.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 30 (2010) 32-40

DOI: http://dx.doi.org/10.3329/ganit.v30i0.8500  

Downloads

Download data is not yet available.
Abstract
631
PDF
541

Downloads

How to Cite

Charaborty, S., & Paul, A. C. (2011). Jordan k-Homomorphisms onto Completely Prime ΓN Rings. GANIT: Journal of Bangladesh Mathematical Society, 30, 32–40. https://doi.org/10.3329/ganit.v30i0.8500

Issue

Section

Articles